Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ROI CPS, LLC REGARD; CV PACK A&B-OHH
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ROI CPS, LLC REGARD; CV PACK A&B-OHH
Model Number
CV003320
Health Effect - Clinical Code
No Patient Involvement (2645)
Date of Event
11/19/2019
Type of Reportable Event
Malfunction
Event or Problem Description
Hole in the vented bag that did not appear to go through to the back table cover of the sterile custom surgical kit.The hole in the vented bag was identified while unboxing the kit out of the shipping container.The pack was discarded prior to use.
New Search
Submit an Adverse Event Report
Brand Name
REGARD
Common Device Name
CV PACK A&B-OHH
Manufacturer
(Section D)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
MDR Report Key
9506480
Report Number
3014527682-2019-00004
Device Sequence Number
19432067
Product Code
OEZ
UDI-Device Identifier
20194717104206
UDI-Public
20194717104206
Combination Product (Y/N)
N
Initial Reporter State
OK
Initial Reporter Country
US
PMA/510(K) Number
EXEMPT
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
user facility
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
12/20/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
10/03/2020
Device Model Number
CV003320
Device Catalogue Number
880237015
Device Lot Number
72732ORW
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
11/20/2019
Initial Report FDA Received Date
12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1